# SDR SWIA2017062043398

- Difficulty date: May 31, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 23,534 hours, 13,808 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME AT BS 364 BETWEEN LT AND RT INTERCOSTAL COMMON TO STRINGER 27.  REPLACED THE FRAME SECTION IAW REO. LEAK CHECKED GOOD.
